# SDR ASAA2014041007487

- Difficulty date: April 10, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 46,003 hours, 25,800 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654980644
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BEAM GOUGED AND CHAFED AT THE FWD LAV FWD INBD ATTACH POINT.  ACFT GROUNDED.  REPAIRED FWD LAV INBD ATTACHED POINT WEB SECTION AND FABRICATE AND INSTALLED NEW BRACKET IAW SRM 57-70-11-09-0 AND SRM 51-40-02-0G-0.
